# SDR SWIA20230721005

- Difficulty date: July 5, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N213SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000666
- Aircraft time: 14,739 hours, 8,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR FRAME AT FR86 HAS 2 EA. CRACKED / BROKEN PANEL SUPPORTS ON LH AND RH SIDE AS MARKED.     (C-CHECK RO 7/21/2023)    REMOVED AND REPLACED AFT WET AREA FLOOR FRAME AT FR86 2 EA. PANEL SUPPORTS ON LH AND RH REF: EMB SRM 51-40-08, RESTORED SURFACE PROTECTION REF: EMB SRM 51-23-06, CPM 51-25-00-910-001-A
